You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1983-1984/77/5
On some spaces of distributions
Download
PDF
- On some spaces of distributions
Article
Original scientific text
Title
On some spaces of distributions
Authors
A. Kamiński
1
,
S. Pilipović
2
Affiliations
Katowice, Polska
Novi Sad, Serbia, Yugoslavia
Studia Mathematica
1983-1984/77/5
Citation
Export to PBN
, Opens in new tab
Share
Pages:
489-498
Main language of publication
English
Published
1984
Exact and natural sciences
mathematics